Alert archive / Nebraska / Wind Advisories in 2015
Wind Advisory 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Feb 16, 2015, 1:49 PM MST for 8 counties in Nebraska. It took effect at Feb 17, 2015, 8:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2015, 1:49 PM MST (20:49 UTC)
- In effect from
- Feb 17, 2015, 8:00 AM MST
- Expired
- Feb 17, 2015, 4:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 162049 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 149 PM MST MON FEB 16 2015 ...WINDY CONDITIONS TO DEVELOP OVER THE SOUTHERN NEBRASKA PANHANDLE TUESDAY MORNING THROUGH THE AFTERNOON... .A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS JUST OFF THE SURFACE TO PRODUCE GUSTY NORTHWEST WINDS ACROSS THE NEBRASKA PANHANDLE TUESDAY MORNING THROUGH THE AFTERNOON. THE STRONGEST WINDS WILL LIKELY BE ACROSS THE SOUTHERN PANHANDLE WHERE SUSTAINED WINDS OF 30-35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THE WINDY CONDITIONS WILL SUBSIDE BY LATE TUESDAY AFTERNOON INTO THE EVENING. NEZ019>021-054-055-171130- /O.NEW.KCYS.WI.Y.0004.150217T1500Z-150217T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 149 PM MST MON FEB 16 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM MST TUESDAY. * TIMING...LATE TUESDAY MORNING THROUGH THE AFTERNOON. * WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY WHEN ENCOUNTERING CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
067 WWUS75 KCYS 170750 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1250 AM MST TUE FEB 17 2015 ...WINDY CONDITIONS WILL DEVELOP OVER THE SOUTHERN NEBRASKA PANHANDLE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON... .A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS JUST OFF THE SURFACE TO PRODUCE GUSTY NORTHWEST WINDS ACROSS THE NEBRASKA PANHANDLE THIS AFTERNOON. THE STRONGEST WINDS WILL LIKELY BE ACROSS THE SOUTHERN PANHANDLE WHERE SUSTAINED WINDS BETWEEN 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED. THE WINDY CONDITIONS WILL SUBSIDE BY EARLY IN THE EVENING. NEZ019>021-054-055-172300- /O.CON.KCYS.WI.Y.0004.150217T1500Z-150217T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1250 AM MST TUE FEB 17 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... * TIMING...LATE TUESDAY MORNING THROUGH THE AFTERNOON. * WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY WHEN ENCOUNTERING CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
601 WWUS75 KCYS 171901 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1201 PM MST TUE FEB 17 2015 ...WINDY CONDITIONS OVER THE SOUTHERN NEBRASKA PANHANDLE THROUGH THE AFTERNOON... .A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS JUST OFF THE SURFACE TO PRODUCE GUSTY NORTHWEST WINDS ACROSS THE NEBRASKA PANHANDLE THIS AFTERNOON. THE STRONGEST WINDS WILL LIKELY BE ACROSS THE SOUTHERN PANHANDLE WHERE SUSTAINED WINDS BETWEEN 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED. THE WINDY CONDITIONS WILL SUBSIDE BY EARLY IN THE EVENING. NEZ019>021-054-055-172300- /O.CON.KCYS.WI.Y.0004.000000T0000Z-150217T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1201 PM MST TUE FEB 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * TIMING...THROUGH THE AFTERNOON. * WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY WHEN ENCOUNTERING CROSS WINDS. SLICK ROAD CONDITIONS ARE POSSIBLE AS WELL IN AREAS THAT SAW SNOWFALL THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RJM
563 WWUS75 KCYS 172013 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 113 PM MST TUE FEB 17 2015 ...WINDY CONDITIONS OVER THE NEBRASKA PANHANDLE THROUGH THE AFTERNOON... .A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS JUST OFF THE SURFACE TO PRODUCE GUSTY NORTHWEST WINDS ACROSS THE NEBRASKA PANHANDLE THIS AFTERNOON. SUSTAINED WINDS BETWEEN 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED...WITH WINDS EASING THROUGH EARLY IN THE EVENING. NEZ002-003-095-096-172300- /O.EXA.KCYS.WI.Y.0004.000000T0000Z-150217T2300Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 113 PM MST TUE FEB 17 2015 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. * TIMING...THROUGH THE AFTERNOON. * WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY WHEN ENCOUNTERING CROSS WINDS. SLICK ROAD CONDITIONS ARE POSSIBLE AS WELL IN AREAS THAT SAW SNOWFALL THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ019>021-054-055-172300- /O.CON.KCYS.WI.Y.0004.000000T0000Z-150217T2300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 113 PM MST TUE FEB 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * TIMING...THROUGH THE AFTERNOON. * WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY WHEN ENCOUNTERING CROSS WINDS. SLICK ROAD CONDITIONS ARE POSSIBLE AS WELL IN AREAS THAT SAW SNOWFALL THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
275 WWUS75 KCYS 172312 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 412 PM MST TUE FEB 17 2015 NEZ002-003-019>021-054-055-095-096-180015- /O.EXP.KCYS.WI.Y.0004.000000T0000Z-150217T2300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 412 PM MST TUE FEB 17 2015 ...WIND ADVISORY HAS EXPIRED... WINDS WILL CONTINUE TO DIMINISH ACROSS THE WESTERN NEBRASKA PANHANDLE OVER THE NEXT FEW HOURS. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ HAHN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Feb 16, 11:47 AM MST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 16, 11:47 AM MST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1147 AM MST MON FEB 16 2015 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 332 AM MST MON FEB 16 2015 STRONG UPPER LEVEL JET ENERGY WILL MOVE ACROSS THE FORECAST AREA LATER TODAY AND WILL BE THE MAIN INFLUENCE PRODUCING SNOW SHOWERS. MAIN UPPER SHORTWAVE WILL PASS TO THE WEST OF THE FORECAST AREA EARLY THIS MORNING WHILE SLIDING SOUTHEAST ACROSS COLORADO THROUGH TODAY. THUS THE HEAVIER SNOW AND HIGHER ACCUMULATIONS WILL BE FOUND SOUTH OF THE FORECAST AREA TODAY. CANCELLED ALL WINTER WEATHER ADVISORIES AND WARNINGS AS SNOW ACCUMULATIONS THROUGH TODAY WILL BE MINIMAL. GENERALLY LOOKING FOR 2 TO 4 INCHES OF SNOW INTO THE SNOWY AND SIERRA MADRE RANGES WITH GENERALLY LESS THAT AN INCH OF NEW SNOW OUTSIDE OF THE MOUNTAINS TODAY. OF COURSE THERE WILL BE POCKETS OF INSTABILITY WHICH WHEN COMBINED WITH UPPER LEVEL JET INFLUENCE COULD PRODUCE A FEW ISOLATED HIGHER AMOUNTS. AS OF 9Z THIS MORNING NO ASOS SENSORS REPORTING PRECIPITATION BUT THAT SHOULD CHANGE BY LATE THIS MORNING INTO THE AFTERNOON AS INSTABILITY DEVELOPS AND WILL ALSO SEE SOME SNOW SHOWERS INTO THE NEBRASKA PANHANDLE. FORTUNATELY WITH TEMPERATURES IN THE 20S AND FILTERED SOLAR RADIATION...MOST ROADS WILL ONLY BE WET. THAT SAID BLACK ICE HAS BEEN REPORTED ON SOME ROADS IN SOUTHEAST WYOMING INCLUDING PORTIONS OF INTERSTATE 80 AND 25. BLACK ICE WILL LIKELY REMAIN UNTIL THE SUN HAS TIME TO WARM ROAD SURFACES. NORTHWEST FLOW WILL REMAIN IN PLACE TUESDAY WITH MORE SNOW SHOWER ACTIVITY ACROSS MOST OF THE FORECAST AREA. ANY SNOW ACCUMULATIONS WILL AGAIN BE MINIMAL WITH MOST PLACES ONLY RECEIVING A DUSTING. WINDS WILL BEGIN TO KICK UP ACROSS THE PLAINS. MARGINAL WIND ADVISORY TYPE WIND SPEEDS WILL OCCUR INTO THE NEBRASKA PANHANDLE TUESDAY AFTERNOON. LESS WIND WEDNESDAY AND REBOUNDING TEMPERATURES. HIGH TEMPERATURES WEDNESDAY WILL BE IN THE 30S AND 40S ACROSS THE FORECAST AREA. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 345 AM MST MON FEB 16 2015 THE MAIN FORECAST CONCERN IN THE LONG RANGE WILL BE THE POTENTIAL OF A LONG DURATION WINTER WEATHER EVENT BEGINNING AS EARLY AS FRIDAY. EARLIER IN THE PERIOD...ONE MORE RELATIVELY MILD DAY FOR SOUTHEAST WYOMING AND WESTERN NEBRASKA ON THURSDAY WITH HIGHS IN THE UPPER 40S TO MID 50S DUE TO WESTERLY WINDS OFF THE MOUNTAINS. WILL HAVE TO KEEP AN EYE ON WIND SPEEDS OVER SOUTHEAST WYOMING WEDNESDAY NIGHT AND THURSDAY MORNING...SINCE HIGH WINDS ARE POSSIBLE ACROSS THE WIND PRONE LOCATIONS LATE WEDNESDAY NIGHT. HOWEVER...00Z MODELS HAVE TRENDED A BIT LIGHTER ON WIND SPEEDS COMPARED TO YESTERDAY WITH A WEAKER LLVL GRADIENT OVERALL. MODELS ARE INDICATING A MORE ACTIVE WEATHER PATTERN BY FRIDAY AND NEXT WEEKEND AS THE EASTERN PACIFIC RIDGE AXIS RETROGRADES WESTWARD ALLOWING A STRONG COLD FRONT TO PUSH SOUTHWARD ACROSS MOST OF THE INTERMOUNTAIN WEST. THERE CONTINUE TO BE DIFFERENCES IN TIMING ALONG WITH EVOLUTION OF THE SYSTEM...WITH THE ECMWF SHOWING THE FRONT AND ASSOCIATED SNOWFALL MOVING INTO THE AREA AS EARLY AS FRIDAY MORNING. THE GEM IS NOW ONLY 6 TO 12 HOURS BEHIND THE ECMWF WITH SNOWFALL DEVELOPING ACROSS THE FORECAST AREA BY LATE FRIDAY EVENING. THE GFS IS QUITE DIFFERENT IN THE EVOLUTION OF THE SYSTEM...NOT SHOWING THE UPPER LEVEL TROUGH DIGGING SOUTHWARD UNTIL SATURDAY. HOWEVER...ALL MODELS SHOWING A PROLONGED SNOW EVENT THROUGH AT LEAST SUNDAY NIGHT...WITH QPF VALUES BETWEEN 0.25 TO 0.50 INTO EARLY MONDAY WITH THE HIGHEST AMOUNTS NEAR 0.65 ALONG THE COLORADO BORDER. WILL NEED TO KEEP AN EYE ON THIS SYSTEM THIS WEEK WITH THE POTENTIAL OF SIGNIFICANT SNOW ACCUMULATIONS GIVEN THE EXPECTED PATTERN...AS AN UPPER LEVEL JET IS PERPENDICULAR TO THE STALLED COLD FRONT ALONG THE SPINE OF THE ROCKY MOUNTAINS. THIS IS TYPICALLY A FAVORABLE PATTERN FOR MODERATE SNOWFALL RATES...BUT GREATLY DEPENDS ON WHERE THE FRONT STALLS ACROSS THE AREA. EITHER WAY...COLDER TEMPERATURES ARE EXPECTED BY NEXT WEEKEND WITH HIGHS IN THE 20S TO LOW 30S AND OVERNIGHT LOWS IN THE TEENS AND SINGLE DIGITS. MAY NEED TO DECREASE TEMPERATURES A BIT MORE IF CURRENT MODEL TRENDS CONTINUE. CONTINUED TO INCREASE POP BETWEEN 30 TO 50 PERCENT FRIDAY THROUGH SATURDAY NIGHT FOR WIDESPREAD SNOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1147 AM MST MON FEB 16 2015 SNOW SHOWERS WILL CONTINUE TO EXPAND IN COVERAGE THROUGH THE AFTERNOON ACROSS THE FORECAST AREA. CONFIDENCE IS HIGHEST THAT THE MAIN IMPACT WILL BE FOR THE WYOMING TERMINALS AND ACROSS THE NORTHERN PANHANDLE WHERE IFR/MVFR CIGS/VSBYS ARE LIKELY. MAINTAINED VCSH WITH MVFR CIGS FOR CENTRAL AND SOUTHERN PANHANDLE SITES WHERE CONFIDENCE IS LOWER THAT THESE LOCATIONS WILL SEE SIGNIFICANT IMPACTS FROM SNOW. WINDS WILL BE GUSTY THIS THROUGH THE AFTERNOON AS WELL...WITH 15 TO 25 KTS EXPECTED AT MANY LOCATIONS WITH HIGHER SPEEDS WITHIN THE DOWNDRAFTS OF SNOW SHOWERS. CONDITIONS WILL IMPROVE THIS EVENING BUT WILL LIKELY DETERIORATE ONCE AGAIN BEHIND A COLD FRONT DROPPING SOUTH ACROSS THE AREA AFTER MIDNIGHT. && .FIRE WEATHER... ISSUED AT 300 AM MST MON FEB 16 2015 SCATTERED SNOW SHOWERS TODAY AND TUESDAY OTHERWISE DRY WITH TEMPERATURES CLOSER TO NORMAL THROUGH THIS WEEK. NO FIRE WEATHER CONCERNS AT THIS TIME. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...TJT AVIATION...RJM FIRE WEATHER...SML
Hazardous weather outlook, Feb 16, 6:42 AM MST, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 642 AM MST MON FEB 16 2015 WYZ101>119-171345- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 642 AM MST MON FEB 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SNOW SHOWERS ARE EXPECTED LATE THIS MORNING AND THIS AFTERNOON...MAINLY WEST OF THE LARAMIE RANGE EARLY TODAY BEFORE MOVING SOUTHEAST INTO THE HIGH PLAINS BY THIS AFTERNOON. THESE SNOW SHOWERS MAY CONTAIN BRIEF HEAVY SNOWFALL RESULTING IN VISIBILITIES BELOW ONE HALF MILE AND A QUICK 1 TO 2 INCHES OF SNOW ACCUMULATION INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD ACCUMULATING SNOW IS LOOKING MORE LIKELY BY FRIDAY AFTERNOON AND INTO NEXT WEEKEND. MUCH COLDER TEMPERATURES ARE EXPECTED AS A COLD FRONT PUSHES SOUTHWARD OUT OF CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-171345- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 642 AM MST MON FEB 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS ARE EXPECTED LATE THIS MORNING AND THIS AFTERNOON ACROSS WESTERN NEBRASKA. A FEW OF THESE SNOW SHOWERS MAY CONTAIN BRIEF HEAVY SNOWFALL RESULTING IN VISIBILITIES BELOW ONE HALF MILE AND UP TO ONE INCH OF SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF WIDESPREAD ACCUMULATING SNOW LATE FRIDAY AND INTO NEXT WEEKEND ALONG WITH MUCH COLDER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
Nearby
Wind Advisories in Nebraska, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.